# SDR UIEA2017122902444

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,530 hours, 22,187 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Window
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW EICAS MESSAGE.  PERFORMED FIM 30-41 FT 803 AND AMM 30-41-00 NO FAULTS NOTED, SYSTEM OPERATES NORMAL.
